Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Chest pain like gallbladder attack, vomiting, diarrhea. Had a complete hysterectomy. Is it related?

I had a complete hysterectomy (Lapro) about 4 weeks ago. I have had chest pains similar to a gall bladder attack (which was removed in 2006) as well as vomiting and diarrhea . I will have problems usually after eating (anywhere from a few minutes to a few hours) that are progressively getting worse. I have been to the Gyno and my family doctor and was told that it could be related to the hysterectomy. I have also lost 2-6 pounds a week related to this issue. I know my body, and I feel that there is something more to all this. Any guidance would be appreciated. (50 years old)
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
1. concern for vomiting: although 4 weeks have passed, thus likely it is infection,[viral gastroenteritis.] other possibilities can include a bacterial infection or a new onset of a problem with your bowels such as colitis. Contact your doctor for evaluation and treatment. [B.P., Pulse and degree of dehydration]
2. concerns for diarrhea: Tests for C. difficile (an overgrowth of a GI bacterial due to antibiotics you may have received) or evaluation of post operative infection is needed.
3. avoid fatty foods, oil, ghee, raw vegetables, milk, and take plenty of water, electrolytes, soft diet.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor